# SDR DALA2022072205062

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 54,208 hours, 27,511 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 - L/H MLG ANCHORAGE FITTING HAS PITTING ON FACE AND BORES. CORRECTIVE ACTION: REPAIRED IAW A319 SRM 57-26-13 300-025. (2329724)
